Three-dimensional spinning solitons in the cubic-quintic nonlinear medium

D. Mihalache, D. Mazilu, L. C. Crasovan, B. A. Malomed, F. Lederer

Research output: Contribution to journalArticlepeer-review

Abstract

In the framework of the standard cubic-quintic nonlinear Schrodinger model in a three-dimensional (3D) dispersive medium, one-parameter families of spatiotemporal spinning bright solitons were obtained. The solitons are in the form of a doughnut and are subject to an instability against azimuthal perturbations.

Original languageEnglish
Pages (from-to)7142-7145
Number of pages4
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume61
Issue number6 B
DOIs
StatePublished - 2000

Fingerprint

Dive into the research topics of 'Three-dimensional spinning solitons in the cubic-quintic nonlinear medium'. Together they form a unique fingerprint.

Cite this